RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1977, Volume 234, Number 2  


MATHEMATICS
On the Dirichlet and Neumann problems for nonlinear elliptic equations of second order
A. V. Bitsadze
265
On certain operations over constructive sets with equality
V. A. Vershinin
269
On closed classes of $k$-valued logic, all superclasses of which have only trivial congruences
V. V. Gorlov
273
On a problem in the theory of Kleinian groups
N. A. Gusevskii
277
On solvability conditions for equations with double characteristics
Yu. V. Egorov
280
On isometric classification of symmetric spaces
M. G. Zaidenberg
283
On factorization of matrix-valued functions on the unit circle
M. G. Krein, I. M. Spitkovsky
287
Extremal operators
S. S. Kutateladze
291
Representation of sublinear operators by multivalued mappings
Yu. E. Linke, A. A. Tolstonogov
294
Optimal properties of the smoothing functional principle
O. A. Liskovets
298
On interpolation by entire functions of several complex variables
V. N. Logvinenko
302
Some inverse problems for an equation of mixed type
A. G. Megrabov
305
The Sturm–Liouville problem for an ordinary second-order differential equation with fractional derivatives in the lowest terms
A. M. Nakhushev
308
Iterative methods of solving ill-posed problems
S. M. Oganesyan, V. I. Starostenko
312
Geometric ergodicity conditions for countable Markov chains
N. N. Popov
316
A theorem on complete sets
V. P. Soltan
320
A dynamic converge-evasion game
A. I. Subbotin
323
On the continuity of one-parameter families of sets
N. V. Shcherbina
327

FLUID MECHANICS
The correctness of boundary-value problems in a diffusion model of an inhomogeneous liquid
A. V. Kazhikhov, Sh. Smagulov
330

THEORY OF ELASTICITY
Generalized orthogonality of homogeneous solutions in dynamic problems of the theory of elasticity
A. S. Silbergleit, B. M. Nuller
333

MATHEMATICAL PHYSICS
On the origin and structure of the Lorenz attractor
V. S. Afraimovich, V. V. Bykov, L. P. Shilnikov
336
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019